# SDR USAA2009121893374

- Difficulty date: November 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER CHORD REPAIR ANGLE FLAP AT BS 312 BETWEEN LBL 20 TO RBL 22.  REPAIRED FLOORBEAM UPPER CHORD REPAIR ANGLE FLAP AT BS 312 BETWEEN LBL 20 TO RBL 22 IAW B737 SRM 53-10-51 REPAIR 5.
